# SDR QXEA2023073100115

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 13,662 hours, 8,919 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NOTICED WHITE SMOKE #2 ENG STRONG SMELL JET FUEL. REMOVED FROM SERVICE. FOUND 2.5” DIA OIL IN THE CHEVRON NOZZLE, CLEANED OIL PUDDLE. WITH CREW ASSISTANCE PERFORMED #2 ENG START/RUN INSPECTED AFTER SHUT DOWN, ALL CONDITIONS NORMAL, SMOKE NO LONGER PRESENT. OIL LEVEL INDICATIONS OK REF IAW AMM 12-13-01-200-801-A. RETURNED TO SERVICE.
